# SDR AU980229

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- System (JASC): 3234 · Landing Gear Selector
- Part: Seal
- Condition: Worn
- Location: Gear Selector
- Component: Hte
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE SEALS WORN.
